# SDR R61A2020122900942

- Difficulty date: December 20, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 32,634 hours, 20,326 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071338401
- Condition: Low Tension
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, MAIN AND RETURN CABLE TENSION OF THE LANDING GEAR EMERGENCY EXTENSION SYSTEM LOW.  TENSIONED CABLES, IAW AMM 32-34-00-820-801A.
